| Catalog Number |
109.898 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
| Date of Event |
05/23/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reported that almost 3 months after the dental implant and abutment were placed in ada site 29, non-osseointegration was verified.A bone graft was performed with infuse xxs and bio-oss.Clinician noted peri-implantitis and pain.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist reported that immediate implant and immediate load were performed.
Event or Problem Description